# SDR FDEA201409182662

- Difficulty date: September 18, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 80,965 hours, 27,856 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE FRAME HAS CORROSION AT BS 1841 JUST ABOVE LONGERON 46L.   REMOVED CORROSION IAW SRM 51-21-01, VOL II
